# SDR FDEA200804161428

- Difficulty date: April 16, 2008
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 43,133 hours, 19,692 cycles
- Engine: Ge CF680A3
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIB 5 FWD BORE ON THE LT MLG IS CORRODED ON THE INSIDE, FOUND AFTER BUSHING WAS REMOVED.  THE MAX DIAMETER OF 4.8405 HAS BEEN REACHED, REMOVED LEVEL 1 CORROSION, AND REPAIRED LT MLG RIB 5 IAW EA 6-5710-118108.  THIS IS A REPAIR WITH NO ASSIGNED PN.
